# SDR UIEA2023030900216

- Difficulty date: March 8, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 93,201 hours, 17,179 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PUCH HOLE ON RH FUSELAGE SKIN BETWEEN STA 700 TO STA 720. 5-4R ~ 5-5R( 1. REPAIR FUSALAGE SKIN IAW SRM 53-00-01-2R-9 REPAIR 9 FIG 201 REV96 2. COND CHK NML AND JOB COMPLETED )
